# SDR YENA20150731301

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON THE FWD CARGO DOOR LOWER BEAM.  BLENDED AND FOUND OUT OF LIMITS.  REMOVED THE BEAM IAW SRM 51-10-03, 51-43-03, 51-43-04, 51-41-01, AND 51-41-02.  LOCATED, DRILLED, AND ALODINED THE NEW DOOR BEAM IAW SRM 51-40-02, AND 51-23-04.  INSTALLED THE NEW BEAM IAW SRM 51-43-03, AND 51-43-04.
